Kodai Mathematical Journal

Circles in Riemannian symmetric spaces

Katsuya Mashimo and Koji Tojo

Full-text: Open access

Article information

Kodai Math. J., Volume 22, Number 1 (1999), 1-14.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 53C35: Symmetric spaces [See also 32M15, 57T15] 53C40: Global submanifolds [See also 53B25]


Mashimo, Katsuya; Tojo, Koji. Circles in Riemannian symmetric spaces. Kodai Math. J. 22 (1999), no. 1, 1--14. doi:10.2996/kmj/1138043984. https://projecteuclid.org/euclid.kmj/1138043984

Export citation


  • [1] T. ADACHI, Circles on quaternionic space forms, J. Math. Soc. Japan, 48 (1996), 205-227
  • [2] T. ADACHIAND S. MAEDA, Global behaviourof circles in a complexhyperboli space, Tsukuba J. Math., 20 (1996), 29-42.
  • [3] T. ADACHI, S. MAEDA AND S. UDAGAWA, Circles m complex projective space, Osaka J. Math., 32 (1995), 709-719
  • [4] H. FREUDENTHAL, Oktaven, Ausnahmegruppen und Oktavengeomete, Geom. Dedicata, 1 (1985), 7-63.
  • [5] R. HARVEY, Spinors and Calibrations, Academic Press, 1990
  • [6] S. HELGASON, Differential Geometry, Lie Groups, and Symmetric Spaces, Academic Press, 1978
  • [7] S. KOBAYASHI AND K. NOMIZU, Foundations of Differential Geometry I, II, Interscience, 1963
  • [8] S. MAEDA ANDY OHNITA, Helical geodesic immersions into complex space froms, Geom Dedicata, 30 (1989), 93-114.